# SDR SIMA201030802

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 21,740 hours, 19,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY ROW CEILING AFT LIGHT EXIT LOCATING SIGN TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY ROW CEILING LIGHT EXIT LOCATION SIGN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
